Alert archive / Hawaii / High Wind Warnings in 2007

High Wind Warning 1, NWS Honolulu, HI

January 28, 2007Hawaii County, Hawaii

NWS Honolulu, HI issued this high wind warning at Jan 28, 2007, 1:41 PM HST for Hawaii County, Hawaii. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 28, 2007, 1:41 PM HST (23:41 UTC)
Expired
Jan 29, 2007, 10:25 AM HST
In force
21 hr
Issued by
NWS Honolulu, HI

County Hawaii County, HI

The nearest sounding before it

Hilo, (PITO), launched 12:00Z, 11.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 12:00Z on 2007-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 12:00Z on 2007-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWHW70 PHFO 282341
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
141 PM HST SUN JAN 28 2007

...A HIGH WIND WARNING IS IN EFFECT FOR THE BIG ISLAND SUMMITS...
...A WIND ADVISORY REMAINS IN EFFECT FOR HALEAKALA SUMMIT...

.STRONG SOUTHWEST WINDS ASSOCIATED WITH AN UPPER LEVEL TROUGH ARE
BEING OBSERVED ON THE HIGHEST ELEVATIONS OF THE BIG ISLAND AND
MAUI.

THE STRONG WINDS IN THE HIGH WIND WARNING AREA CAN LEAD TO
PROPERTY DAMAGE.

THESE STRONG WINDS CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

HIZ028-291245-
/O.UPG.PHFO.WI.Y.0004.000000T0000Z-070129T1600Z/
/O.NEW.PHFO.HW.W.0001.070128T2341Z-070129T1600Z/
BIG ISLAND SUMMITS-
141 PM HST SUN JAN 28 2007

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST MONDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING
ON MAUNA LOA AND MAUNA KEA. SUSTAINED WIND SPEEDS OF AT LEAST 40
MPH WITH GUSTS OF 60 MPH OR MORE ARE EXPECTED THROUGH TONIGHT.

$$

HIZ022-291245-
/O.CON.PHFO.WI.Y.0004.000000T0000Z-070129T1600Z/
HALEAKALA SUMMIT-
141 PM HST SUN JAN 28 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...
 
SOUTHWEST WINDS OF AT LEAST 30 MPH WITH HIGHER GUSTS ARE EXPECTED
THROUGH TONIGHT.

$$

HOUSTON
4 follow-up statements
000 
WWHW70 PHFO 290757
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
957 PM HST SUN JAN 28 2007

...A HIGH WIND WARNING CONTINUES FOR THE BIG ISLAND SUMMITS...
...A WIND ADVISORY CONTINUES FOR HALEAKALA SUMMIT...

.STRONG SOUTHWEST WINDS ASSOCIATED WITH AN UPPER LEVEL TROUGH ARE
BEING OBSERVED ON THE HIGHEST ELEVATIONS OF THE BIG ISLAND AND
MAUI. STRONG WINDS WILL CONTINUE THROUGH THE WEEK SO THE ADVISORY
AND WARNING MAY NEED TO BE EXTENDED OR RE-ISSUED LATER THIS WEEK.

THE VERY WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. THE STRONG WINDS ON THE BIG ISLAND SUMMITS
WILL MAKE TRAVEL THERE DANGEROUS.

LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

HIZ028-292000-
/O.EXT.PHFO.HW.W.0001.000000T0000Z-070129T2000Z/
BIG ISLAND SUMMITS-
957 PM HST SUN JAN 28 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM HST MONDAY...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING
ON MAUNA LOA AND MAUNA KEA. WINDS OF 45 MPH WITH FREQUENT GUSTS OF
60 MPH OR MORE ARE EXPECTED THROUGH EARLY MONDAY MORNING.

$$

HIZ022-292000-
/O.EXT.PHFO.WI.Y.0004.000000T0000Z-070129T2000Z/
HALEAKALA SUMMIT-
957 PM HST SUN JAN 28 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM HST MONDAY...

SOUTHWEST WINDS OF 30 TO 40 MPH ARE EXPECTED THROUGH EARLY MONDAY
MORNING.

$$
DONALDSON
000 
WWHW70 PHFO 291623
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
623 AM HST MON JAN 29 2007

...WIND ADVISORY EXPANDED TO INCLUDE PORTIONS OF THE SMALLER
ISLANDS...
...HIGH WIND WARNING CONTINUES FOR THE BIG ISLAND SUMMITS...

.STRONG SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL ACCELERATE
OVER THE MOUNTAINS...AS WELL AS THROUGH CANYONS AND VALLEYS ON
THE SMALLER ISLANDS THROUGH THE DAY.

THESE WINDS MAY CAUSE LOCAL POWER OUTAGES AS WELL AS DOWN TREE
LIMBS. THE WINDY CONDITIONS WILL ALSO MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. THE STRONG WINDS ON THE BIG
ISLAND SUMMITS WILL MAKE TRAVEL THERE DANGEROUS.

LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

HIZ028-292000-
/O.CON.PHFO.HW.W.0001.000000T0000Z-070129T2000Z/
BIG ISLAND SUMMITS-
623 AM HST MON JAN 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM HST THIS
MORNING...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING
ON MAUNA LOA AND MAUNA KEA. WINDS OF 45 MPH WITH FREQUENT GUSTS OF
60 MPH OR MORE ARE EXPECTED THROUGH EARLY MONDAY MORNING.

$$

HIZ002-004-008>012-017-019>021-300530-
/O.EXB.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
623 AM HST MON JAN 29 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 55 MPH...CAN BE
EXPECTED OVER MOUNTAINS...THROUGH CANYONS AND VALLEYS. 

WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF
MOUNTAIN RANGES...SUCH AS THE WINDWARD SECTIONS OF KAUAI AND
OAHU.

$$

HIZ022-300530-
/O.EXT.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
HALEAKALA SUMMIT-
623 AM HST MON JAN 29 2007

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT. 

SOUTHWEST WINDS OF 30 TO 40 MPH ARE EXPECTED THROUGH THE DAY.

$$
R BALLARD
000 
WWHW70 PHFO 291956
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
956 AM HST MON JAN 29 2007

...WIND ADVISORY TO INCLUDE PORTIONS OF THE SMALLER ISLANDS...
...HIGH WIND WARNING CONTINUES FOR THE BIG ISLAND SUMMITS...

.STRONG SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL ACCELERATE
OVER THE MOUNTAINS...AS WELL AS THROUGH CANYONS AND VALLEYS ON
THE SMALLER ISLANDS THROUGH THE DAY.

THESE WINDS MAY CAUSE LOCAL POWER OUTAGES AS WELL AS DOWN TREE
LIMBS. THE WINDY CONDITIONS WILL ALSO MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. THE STRONG WINDS ON THE BIG
ISLAND SUMMITS WILL MAKE TRAVEL DANGEROUS.

LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

HIZ028-300230-
/O.CAN.PHFO.HW.W.0001.000000T0000Z-070129T2000Z/
/O.EXA.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
BIG ISLAND SUMMITS-
956 AM HST MON JAN 29 2007

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. OBSERVATIONS AT THE SUMMITS HAVE
DECREASED TO 30 TO 35 MPH THIS MORNING. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

HIZ002-004-008>012-017-019>022-300230-
/O.CON.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
HALEAKALA SUMMIT-
956 AM HST MON JAN 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF
MOUNTAIN RANGES...SUCH AS THE WINDWARD SECTIONS OF KAUAI AND OAHU.
OBSERVATION SITES THIS MORNING HAVE REPORTED LOCALIZED WIND GUSTS
OVER 60 MPH ATOP MAKUA RIDGE AND GUSTS BETWEEN 40 AND 45 MPH AT
SCHOFIELD BARRACKS AND LIHUE.

$$

MORRISON
000 
WWHW70 PHFO 292025 CCA
NPWHFO

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
1022 AM HST MON JAN 29 2007

...WIND ADVISORY TO INCLUDE PORTIONS OF THE SMALLER ISLANDS...
...HIGH WIND WARNING DOWNGRADED TO ADVISORY FOR THE BIG ISLAND
SUMMITS...

.STRONG SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL ACCELERATE
OVER THE MOUNTAINS...AS WELL AS THROUGH CANYONS AND VALLEYS ON
THE SMALLER ISLANDS THROUGH THE DAY.

THESE WINDS MAY CAUSE LOCAL POWER OUTAGES AS WELL AS DOWN TREE
LIMBS. THE WINDY CONDITIONS WILL ALSO MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. THE STRONG WINDS ON THE BIG
ISLAND SUMMITS WILL MAKE TRAVEL DANGEROUS.

LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

HIZ028-300315-
/O.CAN.PHFO.HW.W.0001.000000T0000Z-070129T2000Z/
/O.EXA.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
BIG ISLAND SUMMITS-
1022 AM HST MON JAN 29 2007

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. OBSERVATIONS AT THE SUMMITS HAVE
DECREASED TO 30 TO 35 MPH THIS MORNING. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

HIZ002-004-008>012-017-019>022-300315-
/O.CON.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
HALEAKALA SUMMIT-
1022 AM HST MON JAN 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF
MOUNTAIN RANGES...SUCH AS THE WINDWARD SECTIONS OF KAUAI AND OAHU.
OBSERVATION SITES THIS MORNING HAVE REPORTED LOCALIZED WIND GUSTS
OVER 60 MPH ATOP MAKUA RIDGE AND GUSTS BETWEEN 40 AND 45 MPH AT
SCHOFIELD BARRACKS AND LIHUE.

$$

MORRISON

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high wind warning went out at Jan 28, 10:00 AM HST, 3 hours 41 minutes earlier.

Area forecast discussion, Jan 28, 10:00 AM HST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST SUN JAN 28 2007

.SYNOPSIS...EXPECT MODERATE TO STRONG KONA WINDS...UNSETTLED WEATHER
AND LARGE SURF THIS WEEK. A WEAKENING FRONT WILL STALL NEAR THE
CENTRAL ISLANDS THIS AFTERNOON. SKIES ARE CLEARING BEHIND THIS
FRONT...SO MOST OF THE CLOUDS AND SHOWERS ASSOCIATED WITH THIS FRONT
WILL BE OVER MAUI COUNTY TODAY. TWO MORE FRONTS WILL BRING
ADDITIONAL SHOWERS PLUS LOCALLY STRONG KONA WINDS THROUGH THE WEEK.

&&

.DISCUSSION...HAVE UPDATED THE FORECAST FOR THE SMALLER ISLANDS TO
REFLECT THE CLEARING SKIES AND LACK OF SHOWER ACTIVITY BEHIND THE
WEAKENING FRONT. THE FRONT IS NEAR MOLOKAI AT THE MOMENT...BUT IT IS
EXPECTED TO REACH MAUI AND STALL LATER TODAY.

STRONG WINDS CONTINUE OVER HALEAKALA AND THE SUMMITS OF MAUNA KEA
AND MAUNA LOA THIS MORNING. THE WIND ADVISORY HAS BEEN EXTENDED
THROUGH TONIGHT FOR THESE SUMMITS. WE WILL MONITOR CONDITIONS HERE
IN CASE HIGH WIND WARNINGS NEED TO BE ISSUED. REGARDLESS...THE WINDS
ARE EXPECTED TO REMAIN NEAR OR ABOVE THE WIND ADVISORY THRESHOLD FOR
THE NEXT FEW DAYS.

AS THE PREVIOUS FORECAST TEAM NOTED...THE GLOBAL MODELS CONTINUE TO
INDICATE A LARGE AREA OF LOW PRESSURE LOCATED OVER THE CENTRAL NORTH
PACIFIC OCEAN. THIS STRONG LOW HAS PUSHED THE FRONT DOWN OVER THE
ISLANDS. AS A RESULT...THE SUBTROPICAL RIDGE HAS SHIFTED SOUTH OF
THE HAWAIIAN ISLANDS...AND OUR PREVAILING WINDS WILL BE FROM THE
SOUTHWEST MUCH OF THIS UPCOMING WORK WEEK.

AS THE CURRENT FRONT STALLS AND DISSIPATES OVER MAUI COUNTY
TONIGHT...A SECOND FRONT WILL APPROACH THE ISLANDS. RECENT GFS MODEL
RUNS INDICATE THIS SECOND FRONT WILL APPROACH KAUAI MONDAY EVENING
AND STALL. THEREFORE...IT IS NOT CLEAR HOW MUCH RAINFALL WILL OCCUR
EAST OF KAUAI FROM THIS FRONT.

A THIRD FRONT ARRIVING NEXT THURSDAY MAY BE STRONGER THAN THE
OTHERS. REGARDLESS...STRONG SOUTHWEST WINDS AHEAD OF THIS FRONT MAY
REQUIRE WIND ADVISORIES FOR LOWER ELEVATIONS OF SOME ISLANDS...IN
ADDITION TO THE SUMMITS. HIGH WIND WARNINGS MAY BE NEEDED FOR SOME
SUMMITS AS WELL.

&&

.MARINE...THE MAIN ENERGY FROM THE NEW NORTHWEST SWELL HAS SHOWN UP
AT BUOY 1 IN THE 800 AM HST READING. THE BUOY MEASUREMENTS OF
SIGNIFICANT WAVE HEIGHT WERE RUNNING ABOUT 3 FEET BELOW THE WAVE
WATCH III FORECAST UNTIL THAT TIME. ALSO...THE DOMINANT SWELL PERIOD
IS RUNNING CLOSE TO 12 SECONDS. THIS MEANS THAT THE TRAVEL TIME OF
THE SWELL TO THE ISLANDS WILL BE LONGER THAN MOST OF OUR RECENT
NORTHWEST SWELLS...SINCE THE ENERGY FROM THESE RELATIVELY SHORT
PERIOD SWELLS TRAVELS AT SLOWER SPEEDS.

THEREFORE...EXPECT THE NEW NORTHWEST SWELL TO REACH KAUAI LATER
TODAY. THIS SWELL WILL PRODUCE SURF ABOVE THE ADVISORY THRESHOLD
ALONG NORTH AND WEST-FACING SHORES OF THE SMALLER ISLANDS WHEN IT
FINALLY ARRIVES. AN EVEN LARGER WEST NORTHWEST SWELL WILL LIKELY
INCREASE SURF HEIGHTS UP TO THE WARNING THRESHOLD BY MONDAY. THE
SURF IS EXPECTED TO BECOME EVEN LARGER MONDAY NIGHT AND TUESDAY.

SOUTHWEST WINDS WILL BE QUITE STRONG AT TIMES THROUGH THE WEEK. THE
LARGE SWELLS AND STRONG WINDS WILL REQUIRE A SMALL CRAFT ADVISORY
FOR MOST MARINE ZONES THIS WEEK.

&&

.FIRE WEATHER...STRONG SOUTHWEST AND WEST WINDS AHEAD OF THE
APPROACHING FRONT WILL CONTINUE ALONG THE SLOPES OF HALEAKALA. THIS
FRONT MAY ALSO BRING SOME SHOWERS TO MAUI LATER TODAY. HOWEVER...NO
SIGNIFICANT RAINFALL TOTALS ARE EXPECTED.

THE STRONG WEST AND SOUTHWEST WINDS WILL CONTINUE THROUGH MID-WEEK.
A STRONGER FRONT MAY BRING A BETTER CHANCE OF SIGNIFICANT RAINFALL
NEXT FRIDAY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
HIGH SURF ADVISORY THROUGH TONIGHT FOR NORTH AND WEST FACING SHORES
OF NIIHAU-KAUAI-OAHU AND MOLOKAI...AND FOR NORTH FACING SHORES OF
MAUI.

WIND ADVISORY UNTIL 6 AM HST MONDAY FOR HALEAKALA SUMMIT AND BIG
ISLAND SUMMITS.

SMALL CRAFT ADVISORY UNTIL MIDNIGHT HST WEDNESDAY NIGHT FOR ALL
HAWAIIAN WATERS...EXCEPT MAALAEA BAY.

&&

HOUSTON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 9:56 PM HSTHigh Surf AdvisoryHFOHonolulu, Kauai18 hr
Jan 27, 9:56 PM HSTWind AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao71 hr

Nearby

High Wind Warnings in Hawaii, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.